# SDR DALA2017090106509

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 397-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB, BS 397 TO 400,  RBL 54 TO 58.  REPAIRED IAW SRM 53-00-55-2R-4, FIG 206.
